# SDR IPXA10659961

- Difficulty date: May 6, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 39,360 hours, 12,753 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support
- Part number: 311T115030
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:8C, NR 1 PYLON MID SPAR WEB RT SUPPORT CLIP FOUND CRACKED JUST AT NAC STA 285.45 CRACK LENGTH 1" NR 1 PYLON MID SPAR WEB RT SUPPORT CLIP REPLACED IAW SRM 51-10-02 AND INSTALLED IAW SRM 51-40-02, REV 46.
